×

zbMATH — the first resource for mathematics

Journal of $K$-Theory

$K$-Theory and its Applications in Algebra, Geometry, Analysis & Topology

Short Title: J. $K$-Theory
ISSN: 1865-2433; 1865-5394/e
Publisher: Cambridge University Press, Cambridge
Online: http://journals.cambridge.org/KAG
Comments: No longer indexed
Documents indexed: 276 Publications since 2008
References indexed: 262 Publications with 6086 References
all top 5

Latest Volumes

14 No. 3 (2014)
14 No. 2 (2014)
14 No. 1 (2014)
13 No. 3 (2014)
13 No. 2 (2014)
13 No. 1 (2014)
12 No. 3 (2013)
12 No. 2 (2013)
12 No. 1 (2013)
11 No. 3 (2013)
11 No. 2 (2013)
11 No. 1 (2013)
10 No. 3 (2012)
10 No. 2 (2012)
10 No. 1 (2012)
9 No. 3 (2012)
9 No. 2 (2012)
9 No. 1 (2012)
8 No. 3 (2011)
8 No. 2 (2011)
8 No. 1 (2011)
7 No. 3 (2011)
7 No. 2 (2011)
7 No. 1 (2011)
6 No. 3 (2010)
6 No. 2 (2010)
6 No. 1 (2010)
5 No. 3 (2010)
5 No. 2 (2010)
5 No. 1 (2010)
4 No. 3 (2009)
4 No. 2 (2009)
4 No. 1 (2009)
3 No. 3 (2009)
3 No. 2 (2009)
3 No. 1 (2009)
2 No. 3 (2008)
2 No. 2 (2008)
2 No. 1 (2008)
1 No. 3 (2008)
1 No. 2 (2008)
1 No. 1 (2008)
all top 5

Authors

5 Biswas, Indranil
5 Østvær, Paul Arne
4 Benameur, Moulay-Tahar
4 Carey, Alan L.
4 Karoubi, Max
4 Krishna, Amalendu
3 Baues, Hans-Joachim
3 Berrick, A. Jon
3 Blanc, David A.
3 Heitsch, James L.
3 Hu, Po
3 Krähmer, Ulrich
3 Kříž, Igor
3 Ormsby, Kyle M.
3 Rennie, Adam
3 Tabuada, Gonçalo
2 Antieau, Benjamin
2 Bak, Anthony
2 Banaszak, Grzegorz
2 Biglari, Shahram
2 Cisinski, Denis-Charles
2 Dadarlat, Marius
2 de Jeu, Rob
2 Deeley, Robin J.
2 Dwyer, William G.
2 Eilers, Søren
2 Friedlander, Eric Mark
2 Hadfield, Tom
2 Hazrat, Roozbeh
2 Iyengar, Srikanth B.
2 Jibladze, Mamuka A.
2 Kaad, Jens
2 Kahn, Bruno
2 Kerr, Matt
2 Krause, Henning
2 Lindenstrauss, Ayelet
2 Marty, Florian
2 Matthey, Michel
2 Mishchenko, Aleksandr Sergeevich
2 Morimoto, Masaharu
2 Movahhedi, Abbas
2 Muro, Fernando
2 Nikolaus, Thomas
2 Paravicini, Walther Dietrich
2 Popelenskii, Fedor Yu.
2 Pridham, Jonathan Paul
2 Qin, Hourong
2 Rao, Ravi A.
2 Roushon, Sayed K.
2 Semenov, Nikita
2 Skandalis, Georges
2 Spitzweck, Markus
2 Troitskij, Evgenij Vadimovich
2 Uuye, Otgonbayar
2 Vavilov, Nikolai Aleksandrovich
2 Voevodskiĭ, Vladimir Aleksandrovich
2 Voigt, Christian
2 Wagner, Elmar
2 Wahl, Charlotte
2 Wang, Bai-Ling
2 Weibel, Charles A.
2 Wendt, Matthias
2 Williams, Ben
2 Yagita, Nobuaki
2 Yamazaki, Takao
1 Akhtar, Reza
1 Androulidakis, Iakovos
1 Angeltveit, Vigleik
1 Antonini, Paolo
1 Ara, Dimitri
1 Ara, Pere
1 Ardizzoni, Alessandro
1 Arklint, Sara E.
1 Arlettaz, Dominique
1 Assim, Jilali
1 Azzali, Sara
1 Baas, Nils Andreas
1 Bakuradze, Malkhaz
1 Banerjee, Anandam
1 Barańczuk, Stefan
1 Bašić, Matija
1 Baum, Paul F.
1 Bavula, Vladimir V.
1 Ben-Bassat, Oren
1 Benson, Dave
1 Bentmann, Rasmus
1 Bertapelle, Alessandra
1 Berthomieu, Alain
1 Bertrand, Daniel
1 Block, Jonathan L.
1 Blunk, Mark
1 Bökstedt, Marcel
1 Bondarko, Mikhail V.
1 Bousfield, A.K.
1 Breuning, Manuel
1 Brodzki, Jacek
1 Browkin, Jerzy
1 Cantarero, Jose
1 Carlsen, Toke Meier
1 Carrillo-Rouse, Paulo
...and 250 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription